# SDR UPS05243697

- Difficulty date: January 11, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,903 hours, 29,936 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 5 LE SLAT STRUCTURE HAS THREE RIBS CRACKED BETWEEN O/B TRACK AND O/B EDGE OF SLAT.  REPAIRED CRACKED RIBS 3 PLACES AT NR 5 LE SLAT IAW SRM 57-50-03 FIG 9.
